Is coricidin good for allergies?

Chlorpheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Coricidin is used to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu.

Uses of Coricidin D Cold/Flu/Sinus: It is used to treat nose stuffiness. It is used to ease allergy signs. It is used to ease pain and fever.

Beside above, is coricidin safe? Coricidin® HBP — the #1 selling cold brand specifically formulated with high blood pressure sufferers in mind. They are safe and effective for the treatment of cold and flu symptoms when taken as directed.

Beside above, what are the side effects of Coricidin HBP?

Coricidin HBP Cough & Cold side effects

  • dizziness, drowsiness;
  • dry mouth, nose, or throat;
  • constipation;
  • blurred vision; or.
  • feeling restless or excited (especially in a child).

What is Coricidin HBP used for?

This combination product is used for the temporary relief of cough, sneezing, or runny nose due to the common cold, hay fever or other upper respiratory allergies. This product contains a non-opioid cough suppressant (such as chlophedianol, dextromethorphan).

Is coricidin an antihistamine?

Coricidin contains a combination of acetaminophen and chlorpheniramine. Acetaminophen is a pain reliever and a fever reducer. Chlorpheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Does coricidin help with congestion?

Coricidin HBP Chest Congestion & Cough is a combination medicine used to treat cough and chest congestion caused by the common cold or allergies. Dextromethorphan will not treat a cough that is caused by smoking.

Will coricidin make you sleepy?

The antihistamine in this product may cause drowsiness, and therefore it can also be used as a nighttime sleep aid. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section).

What can I take for sinus headache with high BP?

Decongestant medications such as pseudoephedrine (Sudafed) may be useful in promoting drainage of the sinuses. People with high blood pressure or heart conditions should check with their healthcare practitioner before using these medications.

Is Coricidin HBP a decongestant?

Many over-the-counter cold medicines contain a decongestant which can affect your blood pressure. If you have high blood pressure, it’s important you choose a cold medicine that’s decongestant-free like Coricidin® HBP. It safely and effectively treats cold and flu symptoms without raising your blood pressure.

Can coughing raise blood pressure?

Blood Pressure and Cough and Cold Medications NSAIDs may increase your blood pressure. Cough and cold medicines also frequently contain decongestants. Decongestants may make your blood pressure and heart rate rise. Decongestants may prevent high blood pressure drugs from working properly.

What is the active ingredient in Coricidin?

Coricidin. Coricidin, Coricidin ‘D’ (decongestant), or Coricidin HBP (for high blood pressure), is the name of a drug marketed by Schering-Plough that contains dextromethorphan (a cough suppressant) and chlorpheniramine maleate (an antihistamine).

What sinus medications are safe with high blood pressure?

To keep your blood pressure in check, avoid over-the-counter decongestants and multisymptom cold remedies that contain decongestants — such as pseudoephedrine, ephedrine, phenylephrine, naphazoline and oxymetazoline. Instead: Choose a cold medication designed for people who have high blood pressure.

Why is coricidin dangerous?

Repeatedly taking high doses of dextromethorphan can cause toxic psychosis, a mental condition in which a person loses contact with reality. Coricidin products may contain medications other than dextromethorphan that can cause health problems.

What antihistamines are safe for high blood pressure?

For allergy sufferers with heart disease, medicines such as Allegra, Zyrtec or Claritin should be safe. However, medicines containing decongestants — including Allegra-D, Zyrtec-D and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.

Does coricidin cause constipation?

Drowsiness, dizziness, blurred vision, upset stomach, nausea, constipation, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Can I take Claritin and Coricidin HBP together?

Both the Coricidin HBP product (chlorpheniramine, dextromethorphan) and loratadine (Claritin) contain an antihistamine. Do not take them together. Antihistamines can actually make congestion worse. These dry out the membranes, which can cause added congestion.

Is coricidin addictive?

No. They were referring to Coricidin or Triple C, an addictive over-the-counter drug that continues to be a dangerous “legal” high that teens can easily access. Triple C, the slang term for Coricidin HBP Cough and Cold, contains Dextromethorphan or DXM which taken in large doses can produce hallucinations.

How often should you take Coricidin HBP?

Adult: 2 tabs every 4–6 hours; max 12 tabs/day.